# SDR CALA2014071600936

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 45,510 hours, 16,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT INBD A/C BRACKET ATTACH RIVET LOCATED BETWEEN STRINGERS 8LT & 9LT STATION 400.  COMPLIED WITH FRAME REPAIR AT STATION 400 BETWEEN STRINGERS 8LT & 9LT IAW EA 5310-04716 REV G OP 2 FIG 3.  SEE ENTRIES BELOW FOR ALL PARTIAL WORK ACCOMPLISHED. ESFR ENTRY COMPLIED WITH.
